# SDR SWAA2023012682286

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN AFT WET AREA FLOOR BEAM AT BS 986 RBL 18; 23; 27; 35; 38; 40; 43.   SRA 53-70-51-0I-1 IDENTIFICATION 1; SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 AND SRM 53-70-51-2R-4 REPAIR 4 ARE APPLICABLE TO THIS ACFT.   REMOVED CORROSION ON THE UPPER CHORD OF THE BS 986.5 FLOORBEAM IN MULTIPLE PLACES,  BETWEEN RBL18-RBL43 IAW SRM 51-10-02. MAX MATERIAL REMOVED AT RBL 43 (NUTPLACE HOLE) IN AREA OF 2.2'LX0.9'WX0.077'DEPTH FROM AN ORIGINAL OF THE FLOORBEAM IS 0.150' IAW SRM 53-70-51-0I-1 TABLE 6 ITEM (1). MATERIAL LOSS 0.077'; REMAINING THICHNESS 0.073'. FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1.
